I have had a lot of seizures as of late, something that happens when I get sick or stressed out, and I've had the pneumonia. Well...a lot of the time when I would come back to I wouldn't have the use of my legs. Well... This time I didn't have the use of my arms or legs. And that lasted for about three or four days but I finally regained the use of my arms. I don't understand why it comes ang goes. From what I have read the next step for this disease is blindness. I like to keep myself informed and not be surprised by anything that happens related to this disease. I feel all alone and that I have no one to talk to the including doctors family etc. except for the people on this site. it has been very helpful to me. No one really understands this disease Unless they have had it there self or have done extensive study on it. If anyone has any knowledge of what's going on with my arms and legs please let me know, any information Would be useful. Thanks in advance !


4 Replies

  • Hello Gary,

    Is this like what happens to you?

    I expect we all have an interest in this. subject.

    You were talking about injecting Solu-medrol a week or so back. Do you think it was related?

  • I think u may be on to something. That is what happens. I don't think the solumedrol had anything to do with it as it gave me tons of energy and I could walk better than I could in a long time for 12 hours or so after the shot. I also wondered if the adivan they give me for the seizures may have a cumulative effect as well. .. It does seem like it may be that todds parasis... Thanks Monkeybus

  • Could be the "tons of energy" is what is doing it. My friend has epilepsy. Has a lot of seizures.

  • It very well could be. I'm going to lay off of the solumedrol for a while. I think it's worth a try anyways.

You may also like...